# SDR 2002F00811

- Difficulty date: August 9, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Aircraft time: 25,008 hours, 7,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE EMERGENCY EGRESS FLOOR LIGHTS INOP AT AFT LAVS.
